# SDR CA971015028

- Difficulty date: October 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 727171C
- Engine: Pwa JT8D7A
- System (JASC): 2710 · Aileron Control System
- Part: Lockout
- Part number: 652440014
- Condition: Torn Boot
- Location: Rh Aileron
- Component: Boeing, 552440014
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DUST BOOT ON RIGHT HAND AILERON LOCKOUT MECHANISM TORN, REPLACED.
